# SDR 98ZZZX1311

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209TA
- Make and model: Piper PA-31-350
- Aircraft serial: 317405211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 4178900
- Condition: Broke
- Location: Mlg Lock Rod
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR SELECTED UP, THE LEFT MAIN GEAR DID NOT RETRACT.  GEAR WAS SELECTED DOWN AND AIRCRAFT RETURNED TO AIRPORT.  INSPECTION REVEALED THE MAIN GEAR LOCK ROD FORK BROKE COMPLETELY THROUGH ON SHAFT.  SUSPECT CAUSE:   FATIGUE.  RECOMMEND TIME CHANGE 1,000 HOURS.
